I noticed something last night. My shoulder started to bleed, wonderful I know, after I removed the gauze from the wound. When I put Neosporin on it (just the bleeding portion), it stung. My arm has been stinging most nights due to the fun things I put on it (Iodine and/or Neosporin), but I didn't think it had anything specifically to do with the Neosporin. Using the knowledge I gained yesterday, I am now putting Vitamin E on it and two things. 1) It no longer sting-stings, just the good ol' skin-is-(re)forming-so-get-used-to-limited-mobility-and-constant-pain. 2)...I didn't actually have a second point. If I did, I forgot it.
Oh, my AMCAS (aka medical school application) was verified yesterday. All I have to do is wait for a letter of good standing from my undergrad (I'm crossing my fingers it won't get screwed up...but we all remember what I said about hoping and wishing and wanting. So. I'm going to stay on top of this and hopefully not get screwed beyond belief. Ha. Good luck with that.)